Mathematical Research Letters

Volume 21 (2014)

Number 3

On discretely self-similar solutions of the Euler equations

Pages: 437 – 447

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n3.a2

Authors

Dongho Chae (Department of Mathematics, Chung-Ang University, Seoul, Korea)

Tai-Peng Tsai (Department of Mathematics, University of British Columbia, Vancouver, B.C., Canada)

Abstract

This note gives several criteria which exclude the existence of discretely self-similar solutions of the three-dimensional incompressible Euler equations.

2010 Mathematics Subject Classification

35Q31, 76B03

Full Text (PDF format)